# SDR SIMA950241

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0135
- System (JASC): 5240 · Service Doors
- Part: Door Handle
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AIRCRAFT SERVICE DOOR OPENED, VISUALLY CONFIRMED BY FLIGHT ATTENDANT.  SECURED LOOSE BOLT ON DOOR HANDLE AND OPS CHECK GOOD, IAW MM 52-42-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
